# SDR 0105129618

- Difficulty date: December 26, 2001
- Submitted: January 11, 2002
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- Aircraft time: 63,946 hours, 67,368 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Ruptured
- Location: Aux Hyd Pump
- Stage of operation: AP
- Nature of condition: K, S
- Precautionary procedure: K

## Discrepancy

DURING APPROACH TO LANDING, THE CREW NOTICED LOSS OF RIGHT HYDRAULIC SYSTEM FLUID AND LOW PRESSURE. COMPLIED WITH COM PROCEDURE AND AIRCRAFT LANDED SAFELY. MAINTENANCE FOUND THE PRESSURE LINE FROM THE AUXILIARY PUMP RUPTURED. REPLACED THE LINE, BOTH THE RIGHT AND AUXILIARY HYDRAULIC PUMPS, ALL RIGHT HYDRAULIC SYSTEM FILTERS, AND BOTH MAIN LANDING GEAR DOOR SKID PLATES. AIRCRAFT RETURNED TO SERVICE.
